# SDR REXA2014111800914

- Difficulty date: November 14, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 15,822 hours, 15,369 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESS BULKHEAD HAS 6 CHAFED AREAS FROM SCREWS BETWEEN LBL 27.5 & RBL 36.2 AT WL 103.75.  REPAIRED IAW REO 601R-53-61-2155.
